Advertisement

Convexité holomorphe en dimension infinie

  • Sean Dineen
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 275)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    DINEEN (S.).-Unbounded Holomorphic Functions on a Banach Space (to appear in Journal of London Mathematical Society).Google Scholar
  2. [2]
    .-Bounding Subsets of a Banach Space. Math. Annallen, 92, p. 61–70, 1971.Google Scholar
  3. [3]
    .-Topologie de Nachbin et Prolongement analytique en dimension infinie, C.R. Acad. Sc. Paris, 271, p. 643–644, 1970.Google Scholar
  4. [4]
    -Holomorphic Functions on (Co, Xh)-modules (submitted for publication).Google Scholar
  5. [5]
    -Holomorphic functions on locally convex toplogical vector spaces (en préparation).Google Scholar
  6. [6]
    and HIRSCHOWITZ (A.).-Sur le théorème de levi Banachique (to appear in C..R.Acad. Sc. Paris).Google Scholar
  7. [7]
    HIRCHOWITZ (A.).-Prolongement analytique en dimension infinie, C.R.Acad. Sc. Paris, 270, p. 1736–1737, 1970.Google Scholar
  8. [8]
    .-Remarques sur les ouverts d'holomorphie d'un produit dénombrable de droites, Ann. de l'Inst. Fourier, vol. 19, p. 219–229, 1969.Google Scholar
  9. [9]
    -Bornologie des espaces de fonctions analytiques en dimension infinie, Séminaire P.Lelong, 1969–70.Google Scholar
  10. [10]
    NACHBIN (L.).-Toplogy on spaces of holomorphic mappings, Ergebnisse der Mat. und ihrer Grenz 47, Springer-Verlag, Berlin, 1969.Google Scholar

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • Sean Dineen

There are no affiliations available

Personalised recommendations